MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 8X18IN 0 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 8X18IN 0 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J840D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what was done to retrieve the broken piece? i have not been able to get any other information.Was the needle piece retrieved during the same procedure? i have not been able to get any other information.Was additional dissection required in other organs/tissues other than the target tissue as a result of searching for the needle piece? i have not been able to get any other information.Were there any patient consequences? i have not been able to get any other information.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance were identified.
 
Event or Problem Description
It was reported that a patient underwent a spinal procedure on (b)(6) 2021 and suture was used.During the procedure, the needle broke.The needle was retrieved.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL CT BRD UD 8X18IN 0 S/A CT-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11889359
Report Number2210968-2021-04972
Device Sequence Number3249002
Product Code GAM
UDI-Device Identifier10705031043237
UDI-Public10705031043237
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberJ840D
Device Catalogue NumberJ840D
Device Lot NumberQKMHPC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1